# SDR HEEA084808

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N800Y
- Make and model: Bell 412
- Aircraft serial: 33134
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Planetary Gear
- Condition: Making Metal
- Location: M/R Gearbox
- Part time: 6,495 hours
- Component: Gearbox
- Component part number: 412040002113
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX PLANETARY GEAR MAKING METAL. REPAIRED.
